A 17-year-old male asked:
Disclaimer

hello sir i used melas skin whitening cream from last two days and today i got dead layer of skin with redness. what should i do now? i'm so worried.

1 doctor answer
Dr. Catherine Carroll
11 years experience Internal Medicine
Skin Cream: Skin creams contain many ingredients and everyone's skin reacts differently. If you notice irritation and redness with a new skin cream, it could be from a reaction to one of the ingredients. Discontinuing the cream will likely improve the irritation.
Answered on Sep 29, 2016
1
1 comment
3
3 thanks
Dr. Glynis Ablon
29 years experience Dermatology
and try some hydrocortisone cream to calm your skin
Aug 17, 2014

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 37-year-old male asked:
Dr. Amrita Dosanjh
36 years experience Pediatrics and Pediatric Pulmonology
Work up: Please avoid coconut oil on the skin. An inbox consultation with Healthtap may be useful to you and your pediatrician. The rash may result in a secon ... Read More
1
1 thank
A 17-year-old male asked:
Dr. Robert Uyeda
45 years experience General Surgery
You might have: spreading yeast infection or medication reaction. Because treatment is different, you need to go back and see your doctor. You should also get teste ... Read More
A 27-year-old female asked:
Dr. Robert Killian
28 years experience General Practice
Stop products: Please stop using products on your skin, you are damaging it. Nothing will change your genes or the melanin in your skin. Leave it be. Let your skin r ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month